|*DISCLAIMER: This page is an unmoderated forum, and the opinions expressed herein do not necessarily reflect the viewpoint of The Johns Hopkins Medical Institutions. Patients are advised to consult their personal physicians before making any medical decisions. |
It is very frustrating dealing with the platelets..... we often had to wait for another week, or two, for them to recover before getting chemo, and decrease the chemo dose. The older you are and the more medicines you are on, the more likely your platelets will drop. And the longer you are on chemo, the more likely they will drop.
I'm sure the doctor warned you not to take anti-inflammatories (mild blood
thinners), aspirin and do not take any supplements without talking to your
doctor as many of them are mild blood thinners. If you are on coumadin or
lovenox etc.. ask the doctor if you should hold a dose for a few days. Be
vigilant if you notice any new pain or swelling or bruising anywhere to let
your doctor know.
Reply to this message | Return to Main Message List